# SDR YENA2021071400460

- Difficulty date: July 10, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 023
- Aircraft time: 40,905 hours, 26,589 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1539, MVY-JFK. DURING FLIGHT COCKPIT SMELLED OF EXHAUST FUMES AT VARIOUS STAGES OF THE FLIGHT, ESPECIALLY ON THE DESCENT.  FA'S DIDNT NOTICE IT BUT BOTH PILOTS NOTED IT ON BOTH LEGS. THOUGHT IT WAS AN ANOMOLLY OR TRANSIENT ODOR FIRST LEG THEN SAW ITS A REPEAT WRITE UP; FOLLOWING FIM 21-20-00-810-803-A NO SMOKE/ABNORMAL SMELL FOUND. RUN ENGINES 1 + 2 AND APU USING BLEED MULTIPLE TIMES AND EVERYTHING CHECKS GOOD. AS PRECAUTIONARY REMOVED AND REPLACED RECIRCULATING FILTERS IAW AMM 21-24-02.
